On the uniform paracompactness

Umberto Marconi

Rendiconti del Seminario Matematico della Università di Padova (1984)

  • Volume: 72, page 319-328
  • ISSN: 0041-8994

How to cite


Marconi, Umberto. "On the uniform paracompactness." Rendiconti del Seminario Matematico della Università di Padova 72 (1984): 319-328. <http://eudml.org/doc/107960>.

author = {Marconi, Umberto},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
keywords = {(normal) uniformly -paracompact spaces},
language = {eng},
pages = {319-328},
publisher = {Seminario Matematico of the University of Padua},
title = {On the uniform paracompactness},
url = {http://eudml.org/doc/107960},
volume = {72},
year = {1984},

AU - Marconi, Umberto
TI - On the uniform paracompactness
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1984
PB - Seminario Matematico of the University of Padua
VL - 72
SP - 319
EP - 328
LA - eng
KW - (normal) uniformly -paracompact spaces
UR - http://eudml.org/doc/107960
ER -


  1. [C] H. Corson, The determination of paracompactness by uniformities, Amer. J. Math., 80 (1958), pp. 185-190. Zbl0080.15803MR94780
  2. [D] C.H. Dowker, On countably paracompact spaces, Canad. J. of Math., 3 (1951), pp. 219-224. Zbl0042.41007MR43446
  3. [Du] J. Dugundij: Topology, Allyn and Bacon, Inc. (1966). Zbl0397.54003MR193606
  4. [F] J. Fried - Z. Frolik, A characterization of uniform paracompactness (1982), to appear. Zbl0542.54024MR715882
  5. [Ha] A. Hayes, Uniformities with totally ordered basis have paracompact topologies, Proc. Cambr. Phil. Soc., 74 (1973), pp. 67-68. Zbl0268.54027MR315664
  6. [H1] A. Hohti, On uniform paracompactness, Ann. Acad. Sc. Fenn., ser. A, Math. Diss., 36 (1981). Zbl0502.54021MR625526
  7. [H 2] A. Hohti, A theorem on uniform paracompactness (1981), to appear. Zbl0491.54023MR625526
  8. [I] J.R. Isbell, Uniform spaces, Math. Surveys n. 12, Amer. Math. Soc., Providence, Rhod Island (1964). Zbl0124.15601MR170323
  9. [K] A. Kucia, On coverings of a uniformity, Coll. Math., 27 (1973), pp. 73-74. Zbl0255.54021MR362237
  10. [M1] K. Morita, Paracompactness and product spaces, Fund. Math., 50 (1962), pp. 223-236. Zbl0099.17401MR132525
  11. [M2] K. Morita, Note on paracompactness, Proc. Jap. Acad.37 (1961), pp. 1-3. Zbl0099.17402MR140078
  12. [M3] K. Morita, Cech cohomology and covering dimension for topological spaces, Fund. Math., 87 (1975), pp. 31-52. Zbl0336.55003MR362264
  13. [P] J. Pelant, Cardinal reflections and point character of uniformities-counterexamples, Seminar Uniform spaces (1973-74), Prague, pp. 49-158. Zbl0326.54020
  14. [R] M.D. Rice, A note on uniform paracompactness, Proc. Amer. Math. Soc.62.2 (1977), pp. 359-362. Zbl0353.54011MR436085
  15. [Sc] E.V. Scepin, On a problem of Isbell, Soviet Math. Dokl., 16 (1975), pp. 685-687. Zbl0321.54016MR380743
  16. [Sm] Smith, Refinements of Lebesgue covers, Fund. Math., 70 (1971), pp. 1-6. Zbl0212.27202MR283753
  17. [T] H. Tamano, On paracompactness, Pacific J. Math., 10 (1960), pp. 1043-1047. Zbl0094.35403MR124876
  18. [V] G. Vidossich, A note on cardinal reflections in the category of uniform spaces, Proc. Amer. M. S., 23 (1969), pp. 55-58. Zbl0181.25901MR263017

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.